MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,22MM LGTH; SCREW, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,22MM LGTH; SCREW, FIXATION, BONE
Model Number COMPR FT SCRW,2.5 MICRO,22MM LGTH
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that while using an ar-8725-22h, micro compression ft, the surgeon noticed after insertion of the screw that there was an artifact on the distal end of the screw that could be seen via x-ray.This was discovered during use in a index finger dip fusion on (b)(6) 2021.The screw was left in the patient.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation identified what appears to be a fractured piece of the reported screw in the patient's hand.However, without the return of the device, further investigation cannot be performed.The root cause of the reported failure mode is undetermined.

Brand Name
COMPR FT SCRW,2.5 MICRO,22MM LGTH
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12393801
Report Number1220246-2021-03597
Device Sequence Number4381619
Product Code HWC
UDI-Device Identifier00888867126893
UDI-Public00888867126893
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,2.5 MICRO,22MM LGTH
Device Catalogue NumberAR-8725-22H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1